# SDR ABXA070113

- Difficulty date: April 5, 2007
- Submitted: April 25, 2007
- Operation: Air carrier
- Aircraft: N957AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47759
- Aircraft time: 40,518 hours, 42,389 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE COMPLYING WITH EA 53300036-003 COCKPIT WINDOW ENCLOSURE MOD PER AD 2002-21-09 DOUBLER WAS FOUND CRACKED.  REPLACED PER EA 53300036-0034 THROUGH 017 AND WO 600265187, S/B DC9 53-290, DWG SR09530268.
